# SDR YENA2024100101320

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 44,561 hours, 29,567 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION [CPCP FINDING]: CORROSION ON TRACK MIDDLE RIGHT BTW FR17 AND Y=260 AT CABIN FLOOR STRUCTURE; CORROSION ON TRACK MIDDLE RIGHT BTW FR17 AND Y=260 AT CABIN FLOOR STRUCTURE WAS REMOVED PER EMB-190 SRM 51-12-01, SRM 51-10-03, WAS MEASURED OUT OF LIMITS PER SRM 53-10-10/AD51, THEREFORE WAS REPLACED PER SRM 51-43-03, SRM 51-43-04, SRM 51-41-01 AND SRM 51-41--0.   CORROSION ON TRACK MIDDLE RT BTW FR17 AND Y=260 AT CABIN FLOOR STRUCTURE WAS REMOVED PER SRM 51-12-01, SRM 51-10-03, WAS MEASURED OUT OF LIMITS PER SRM 53-10-10/AD51, THEREFORE WAS REPLACED PER EMB190 SRM 51-43-03, SRM 51-43-04, SRM 51-41-01 AND SRM 51-41-0
